MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 168-390
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Purulent Discharge (1812)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side capsular contracture, baker grade unknown.Healthcare professional later reported capsular contracture, baker grade iv.Patient treated with cephalexin 500 mg tid, methocarbamol 750 mg tid, percocet 7.5/325 mg q6h prn, and scopolamine patch q3d.Device has been explanted.
 
Additional Manufacturer Narrative
Continued health effect - impact code 4: f2303.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture : unable to observe since it is a medical event is not related to the device.¿ nipple discharge -ndr : not applicable as the event is not related to the device.
 
Event or Problem Description

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17433645
Report Number9617229-2023-13393
Device Sequence Number21035517
Product Code FWM
UDI-Device Identifier10888628000841
UDI-Public10888628000841
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2018
Device Catalogue Number168-390
Device Lot Number2670627
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNTHROID, LIOTHYRONINE, NURTEC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight56 KG